# SDR S8Y2008F00000

- Difficulty date: September 24, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N519SR
- Make and model: Cirrus SR22
- Aircraft serial: 2072
- Engine: Cont IO550N
- System (JASC): 3457 · Global Positioning System
- Part: Antenna
- Part number: 430
- Condition: Loose
- Location: Gps
- Part time: 272 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE GPS ANTENNAS, NR 1 AND NR 2 ON THIS ACFT ARE HELD IN POSITION WITH DOUBLE SIDED TAPE.  IN 272 HRS THEY HAVE COME LOOSE 3 TIMES.  THE ANTENNAS SHOULD HAVE MOD TO PERMANENTLY MOUNT THEN ON THE AIRFRAME.
